Jump to content





Okay so now what do I now???

Posted by Cushion16, 10 July 2010 · 165 views

epiduo
So I've now been using Epiduo for about a month now and in the beginning your acne could get worse because it says that on the warnings lable. Well my acne on my face definatly got worse but about a week ago for 3 days only my acne really started to clear up, and now its practicly back to the bad it was. Now I follow the directions, I use it everyday and wash my face everyday, blah blah blah. But Epiduo isnt cheap. Like $35 for a decently sized tube. BUT I go though it faster than what I'm supposed to because I use it on my chest, face, and back. So the point is, I want my acne cleared before school starts back up again in August. What should I do?




November 2014

S M T W T F S
      1
2345678
9101112131415
16171819202122
23 242526272829
30      

0 user(s) viewing

0 members, 0 guests, 0 anonymous users